# SDR RRXA97314

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Current Detector
- Part number: M0105
- Condition: Failed
- Location: Lt Pitot
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON ROTATION, PITOT HEAT SENSING BOX AND CAPT'S PITOT HEAT C/B AND ALT PITOT HEAT C/B POPPED.  COCKPIT FILLED WITH SMOKE.  REMOVED AND REPLACED CURRENT SENSING DET IAW DC8 MM 30-30-1.  REMOVED AND REPLACED STALL TRANSDUCER IAW DC8 MM 34-16-1.  CHECKED GOOD IAW DC8 MM 34-16-1 AND 30-30-1.
